# SDR SIMA201005304

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 18,517 hours, 15,448 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4161 DURING THE CLIMB AT APPROXIMATELY 4000 FEET THE FIRST OFFICER REPORTED THAT THE PITCH TRIM SWITCH WAS STUCK IN THE UP POSITION. THE CAPTAIN’S SWITCH WAS WORKING OK AND OVERRODE THE FIRST OFFICERS SWITCH.  THE CREW ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER PITCH TRIM SWITCH IAW EMB AMM 27-40-03.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
